Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


working out
Aug 24, 2003

Hi Nelson, thanks for all the help. I am positive now..maybe since 98..but I found out in 2002. My tcell is great at 650 and viral is not great at 120,000. I am not on meds yet but am suppose to start on Kaletra and Combivir..but will ask my doc. if I can wait until the beginning of next year. I have many issues going on right now which makes us think I should go on Meds. I have 2 questions...What over the counter supps is best to build muscle and give energy...I am so tired all the time..but love to work out and am just not getting the great workouts anymore and my arms seems soooooo little these days. Also..HELP..I need to stop eating Chocolate..I am addicted and I know its not good for me. Is there anything that I can take for this horrible addiction..sounds funny..but its really bad and I want to stop. I wish you a nice day

Response from Mr. Vergel

At 120,000 viral load, I would start treatment (altough your T cells are pretty good!) . Increased viral replication can be a cause to your fatigue. Kaletra/Combivir is a good combo with long lasting effect on viral suppression.

Your fatigue may have other causes also. You may also be having difficulty sleeping,depression, low testosterone, anemia, low thyroid function, etc. Talk to your doctor about this.

Exercise may help increase your energy levels.

It is hard to let go of chocolate! But I keep hearing from people (this is very anecdotal) that glutamine powder (an aminoacid good for your gut and the immune system) seems to decrease the cravings for sweets 10-20 grams a day). You may also try to eat more fruits for your sweet tooth!

Nelson



Previous
steroids and hiv
Next
Coming off an 8 week course of Deca & Sustanon

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement